Electronic Journal of Probability

Erratum: A central limit theorem for random ordered factorizations of integers

Hsien-Kuei Hwang and Svante Janson

Full-text: Open access

Abstract

This is an erratum for EJP volume 16 paper 12.

We fix a gap in the proof of our estimates for odd moments.

Article information

Source
Electron. J. Probab., Volume 18 (2013), paper no. 16, 3 pp.

Dates
Accepted: 27 January 2013
First available in Project Euclid: 4 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1465064241

Digital Object Identifier
doi:10.1214/EJP.v18-2297

Mathematical Reviews number (MathSciNet)
MR3035744

Zentralblatt MATH identifier
1282.11135

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 11N60: Distribution functions associated with additive and positive multiplicative functions

Keywords
Tauberian theorems Ordered factorizations central limit theorem method of moments Dirichlet series

Rights
This work is licensed under a Creative Commons Attribution 3.0 License.

Citation

Hwang, Hsien-Kuei; Janson, Svante. Erratum: A central limit theorem for random ordered factorizations of integers. Electron. J. Probab. 18 (2013), paper no. 16, 3 pp. doi:10.1214/EJP.v18-2297. https://projecteuclid.org/euclid.ejp/1465064241


Export citation

References

  • Delange, Hubert. Généralisation du théorème de Ikehara. (French) Ann. Sci. Ecole Norm. Sup. (3) 71, (1954). 213–242.
  • Delange, Hubert. Théorèmes taubériens et applications arithmétiques. (French) Mém. Soc. Roy. Sci. Liège (4) 16 (1955), no. 1-2, 87 pp.
  • Hwang, Hsien-Kuei; Janson, Svante. A central limit theorem for random ordered factorizations of integers. Electron. J. Probab. 16 (2011), no. 12, 347–361.